Posted by: Anonymous | 2009-05-29

Concern: irregular period &  travelling

I was on holiday and decided to skip my inactive pill to avoid a period. I am on Melodene and have been on it for the past 3 yrs. Two weeks into my new pack, I started spotting (whilst on active pills). This was last week Tuesday, As of this Tuesday, i' ve had a full period, and am still bleeding. I must admit that wilth the change in time zones (7 hours) I did not take my pill on the same time every day. Is there any reason to be concerned as this is my 11th day now, My usual period is 4 days during the inactive pill. I am due to take my inactive pill tomorrow. Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Carry on with your pack as normal. This sometimes happens when you skip the placebos and the change in time zones probably doesn't help either.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.